# SDR WX0A071293

- Difficulty date: August 21, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 9915565137AND29
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR AFT LOWER RIGHT AFT CORNER DAMAGED.  TRIMMED OUT DAMAGED AREAS.  HFEC INSPECTED AREAS NO CRACKS NOTED IAW NDTSPM 06-10-01.001.  FABRICATED, LOCATED, DRILLED AND INSTALLED DOUBLER AND REPAIR PARTS IAW STS EA 10-2012-184.
